# SDR TWAA0016501

- Difficulty date: October 22, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- Aircraft time: 83,100 hours, 88,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED BY GROUND EQUIPMENT AFT OF THE FWD CARGO DOOR, LOWER LT CORNER AT STA 427.  REPAIRED PER DOUGLAS DRAWING SRO9530117-7011 AND ARA 16859 AND EMLR 71243.  CHECK-C 10-27-99 STL.
